# SDR HALA2023072500157

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9060
- Aircraft time: 10,058 hours, 2,336 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,058 hours, 2,336 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND OIL LEAKING FROM GEARBOX OIL LINE BREATHER TUBE ON #2 ENG. REMOVED AND REPLACED SEALS FROM OIL LINE BREATHER TUBE PER 79-23-49. PERFORMED PRECAUTIONARY ENGINE RUN. LEAK CHCK OK. OK FOR SVC
